# SDR DALA2016030201618

- Difficulty date: February 25, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 51,854 hours, 23,692 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT LOWER CORNER ON PASSENGER CREW DOOR L2 AT 7.5' OF LOWER EDGE AT AFT GALLEY AREA.   REPLACED AFT LOWER CORNER ON PASSENGER CREW DOOR L2 AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D52111490.
